# SDR DALA2019092300143

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 70,750 hours, 9,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 15AB. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 15AB. LP 6205182
